# SDR ASAA2022011437174

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 27,878 hours, 8,915 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRT36099
- Condition: Leaking
- Location: #2 Engine
- Part time: 11,829 hours, 3,671 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON LL2 WALK AROUND FOUND FUEL PUDDLE ON #2 ENGINE AND ITS COMING FROM HPTCC DRAIN VALVE AND DRIPPING 16 DROPS PER MIN. GROUNDED - YES. RAN ENGINE #2 @ IDLE. LEAK @ 2 DROPS PER MIN. LEAK WITHIN LIMITS REF B737-900 AMM 71-71-00. MUST BE REPAIRED WITHIN 25 FC, REMOVED AND REPLACED HPTACC VALVE REF AMM 75-21-01/PB400. OPS AND LEAK CHECKS BOTH GOOD REF AMM 71-00-00.
